# SDR ASAA1158719

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 15,071 hours, 4,873 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON PUSHBACK GOT ENG MASTER CAUTION W/O RECALL AND EEC IN ALT.  PERFORMED EEC BITE PER FIM 73 00 TASK 801 LOGGED FAULT MSG BOTH ENGINES 73 31641 AND 73 31642.  PERFORMED EEC TEST LEFT AND RIGHT ENGINES CH.  A&B REF AMM 73 21 00 700 804 FOO.  EEC TEST PASSED BOTH ENGINES CH A & B.
